# SDR FDEA201101080081

- Difficulty date: January 8, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 62,866 hours, 13,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A71121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 5-123, LONGERON 6 RT, LONGERON SPLICE CTR SECTION FOUND 2 EA  CRACKED,  APPROX 0.625 INCH LONG DURING X-RAY INSP.  REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 45.  LONGERON SPLICE FABRICATED AS PER DRAWING A5A7112 REVISION D.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
